# SDR AALA980827

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1902-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 1 GALLEY SUPPORT BEAM AFT OF CABIN 'C' ZONE STATION 1902 TO 2007 HAS CORROSION SEVERAL BELOW AND ABOVE FLOOR LINE PLACES.  FABRICATED AND INSTALLED NEW FLOOR BOARD NR 1 GALLEY SUPPORT BEAM PER AARD 51-10-001 AND SRM 51-10-00-01.  (M)
